# SDR DALA2020010500053

- Difficulty date: January 3, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 73,375 hours, 9,508 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, SEAT TRACK AT FR 35, Y1959 WAS FOUND CORRODED. REPLACED SEAT TRACK IAW SRM 51-72-11.
